Drug interactions between mebendazole and metronidazole
Interactions between your drugs
metronidazole ↔ mebendazole
Applies to:metronidazole and mebendazole
Ask your doctor before using metroNIDAZOLE together with mebendazole. Using these medications together may be associated with Stevens-Johnson syndrome. Stevens-Johnson syndrome is a severe form of an allergic reaction and rash. The rash can be generalized and can appear as lesions on the soles of the feet, palms and inside the mouth. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: metronidazole
Consumption of alcoholic beverages or products containing alcohol or propylene glycol during treatment with metroNIDAZOLE is not recommended. Doing so may occasionally trigger a reaction in some patients similar to the disulfiram reaction, which includes unpleasant effects such as flushing, throbbing in head and neck, throbbing headache, difficulty breathing, nausea, vomiting, sweating, thirst, chest pain, rapid heartbeat, palpitation, low blood pressure, dizziness, lightheadedness, blurred vision, and confusion. Rarely, more severe reactions may include abnormal heart rhythm, heart attack, heart failure, unconsciousness, convulsions, and even death. Patients treated with metroNIDAZOLE should continue to avoid using any products containing alcohol or propylene glycol for at least 3 days until after completion of therapy. Talk to your doctor or pharmacist if you have questions on how to take this or other medications you are prescribed. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.